# SDR SWIA200413530

- Difficulty date: June 25, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 22,076 hours, 20,414 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 109
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 10,910 hours, 9,047 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS HALF-SPEED STATUS MESSAGE ON INTERMITTENTLY.  REMOVED AND REPLACED FLAP PDU IAW MM 27-52-01, OPERATIONAL CHECK GOOD.
